# SDR SIMA20151018001

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 35,691 hours, 31,547 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT, LOSS OF ALTITUDE INDICATOR WITH RED X, LOSS OF ALTIMETER SETTING, ALT CAPTURE, & AIRSPEED CAPTURE FOLLOWED BY, VERTICAL MODE OFF, INDICATIONS.  INDICATIONS CAME BACK AFTER 60 SECONDS & VERTICAL MODE OFF, EXTINGUISHED UPON LANDING ALL ON FIRST OFFICERS SIDE.  COMPLIED WITH AMM 34-22-00, NO FAULTS FOUND.  NO ASSOCIATED CMC MSGS & NO PREVIOUS HISTORY.
